# SDR 3EJA202401040001

- Difficulty date: December 23, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N827JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605116
- Aircraft time: 12,268 hours, 8,531 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700914
- Part serial: 02066337
- Condition: Inoperative
- Location: Zone 100
- Part time: 2,043 hours, 1,362 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LOST INSTRUMENTS ON RIGHT SIDE, AIRSPEED INDICATOR SHOWED 400+ KNOTS AND ALTIMETER FROZE, AUTOPILOT PORPOISE AS WELL.  AIRSPEED WARNING BLARED ALL THE WAY TO LANDING.
